# SDR AALA201906179013

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,158 hours, 32,449 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Aileron
- Part time: 56,158 hours, 32,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AILERON INBOARD TRAILING EDGE CORNER SHOWS APPROX. 1 IN. PIECEOF ALUMINUM STRIP BROKEN OFF AND DISBONDED.REPLACED AILERON PER AMM 27-14-41-400-001-A.
